# SDR CALA2024112602951

- Difficulty date: November 23, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N79521
- Make and model: Boeing 737824
- Aircraft serial: 31662
- Aircraft time: 45,291 hours, 15,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK)  L2 EXTERIOR EMERGENCY LIGHT INOP.  TRANSCRIBED FROM HAECO GSO NRC 9284016.RELAMPED AND OPS CHECK GOOD L2 DOOR EXTERIOR EMER LT IAW B737-NG AMM 33.51.04. PO: 110327.1 SDR # 1033745. REF HAECO GSO MECH V942812 INSP QC401
